# SDR SWAA990137

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND FLOOR EMERGENCY EXIT LIGHT WIRES EXPOSED, DAMAGED AND DISCONNECTED AT OVERWING EXITS.  REPAIRED AND OP CHECKED LIGHTS PER BOEING MM.
